| Model Number |
N/A |
| Medical Device Problem Codes |
Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implant was not sterile upon opening as it had defective inner packaging.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2 : foreign country : (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3; b4; b5; d2; e1; e2; e3; g1; g2; g3; g6; h1; h2; h3; h6 customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was further reported that the issue was discovered during an initial surgery.There was approximately a 15 minute surgical delay.There was no impact on the patient.The surgical technique was utilized.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photos and returned product found damage to the sterile packaging (blisters).Sterility has been breached.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.